MENU

You are here

Publications

Export 80 results:
Filters: First Letter Of Last Name is G  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
G
Gigli N, Pasqualetto E. Behaviour of the reference measure on RCD spaces under charts.; 2016.
Gigli N, Tamanini L. Second order differentiation formula on RCD(K, N) spaces. Rendiconti Lincei-Matematica e Applicazioni. 2018 ;29:377–386.
Gigli N, Pasqualetto E, Soultanis E. Differential of metric valued Sobolev maps.; 2018.
Gigli N, Rigoni C. A Note About the Strong Maximum Principle on RCD Spaces. Canadian Mathematical Bulletin. 2019 ;62:259–266.
Gigli N, Tamanini L. Second order differentiation formula on compact RCD*(K,N) spaces.; 2017.
Gidoni P, DeSimone A. Stasis domains and slip surfaces in the locomotion of a bio-inspired two-segment crawler. Meccanica [Internet]. 2017 ;52:587–601. Available from: https://doi.org/10.1007/s11012-016-0408-0
Gidoni P. Two explorations in Dynamical Systems and Mechanics. 2016 .
Gidoni P, DeSimone A. On the genesis of directional friction through bristle-like mediating elements. ESAIM: COCV [Internet]. 2017 ;23:1023-1046. Available from: https://doi.org/10.1051/cocv/2017030
Gidoni P, Noselli G, DeSimone A. Crawling on directional surfaces. International Journal of Non-Linear Mechanics [Internet]. 2014 ;61:65 - 73. Available from: http://www.sciencedirect.com/science/article/pii/S0020746214000213
Giantesio G, Musesti A, Riccobelli D. A Comparison Between Active Strain and Active Stress in Transversely Isotropic Hyperelastic Materials. J. Elast. 2018 .
Ghezzi R, Remizov AO. On a class of vector fields with discontinuity of divide-by-zero type and its applications. Journal of dynamical and control systems . 2012 ;18(1 ):135-158.
Ghezzi R. Almost-Riemannian Geometry from a Control Theoretical Viewpoint. [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4705
Georgiev V, Michelangeli A, Scandone R. On fractional powers of singular perturbations of the Laplacian. Journal of Functional Analysis [Internet]. 2018 ;275:1551 - 1602. Available from: http://www.sciencedirect.com/science/article/pii/S0022123618301046
Gentil I, Léonard C, Ripani L, Tamanini L. An entropic interpolation proof of the HWI inequality. Stochastic Processes and their Applications [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0304414918303454
Gazzini M, Musina R. On the Maz\\\'ya inequalities: existence and multiplicity results for an elliptic problem involving cylindrical weights.; 2007. Available from: http://hdl.handle.net/1963/2522
Gazzini M, Musina R. Hardy-Sobolev-Maz\\\'ja inequalities: symmetry and breaking symmetry of extremal functions. Commun. Contemp. Math. 11 (2009) 993-1007 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2569
Gazzini M, Musina R. On a Sobolev type inequality related to the weighted p-Laplace operator. J. Math. Anal. Appl. 352 (2009) 99-111 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2613
Garroni A. Asymptotic Behaviour of Dirichlet Problems in Perforated Domains. [Internet]. 1994 . Available from: http://hdl.handle.net/1963/5714
Garroni A, Nesi V, Ponsiglione M. Dieletric breakdown: optimal bounds. Proc. of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences 457 (2001): p. 2317-2335, OCT. 8, 2001 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1569
Garrione M. Resonance and Landesman-Lazer conditions for first order systems in R^2. Le Matematiche. 2011 ;66:153–160.
Garrione M. Resonance at the first eigenvalue for first-order systems in the plane: vanishing Hamiltonians and the Landesman-Lazer condition. Differential Integral Equations [Internet]. 2012 ;25:505–526. Available from: https://projecteuclid.org:443/euclid.die/1356012676
Garcia Azorero J, Malchiodi A, Montoro L, Peral I. Concentration of solutions for some singularly perturbed mixed problems: Asymptotics of minimal energy solutions. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 37-56 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3409
Garcia Azorero J, Malchiodi A, Montoro L, Peral I. Concentration of solutions for some singularly perturbed mixed problems. Part I: existence results. Arch. Ration. Mech. Anal. 196 (2010) 907-950 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3406
Garavello M, Piccoli B. Hybrid necessary principle. SIAM J. Control Optim. 43 (2005) 1867-1887 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1641
Gallone M. Self-Adjoint Extensions of Dirac Operator with Coulomb Potential. SISSA; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35273

Pages

Sign in